# SDR HEEA086686

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Engine: Ge CT72A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Pressure Switch
- Part number: 4068T96P01
- Part serial: CUS00960
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE BLOWER LIGHT CAME ON AFTER ENGINE START. REPLACED.
